5 doctors weighed in:

Why whenever I receive an IM injection of Diclofenac, I keep having pain near the injection site?

5 doctors weighed in
Dr. Michael Lee
Internal Medicine
3 doctors agree

In brief: Pain at injection

the medication liquid may cause local irritation.
You can ask your doctor to add a small amount of lidocaine along with the IM injection to help with the pain. Good luck

In brief: Pain at injection

the medication liquid may cause local irritation.
You can ask your doctor to add a small amount of lidocaine along with the IM injection to help with the pain. Good luck
Dr. Michael Lee
Dr. Michael Lee
Thank
Dr. Ronald Krauser
Internal Medicine - Rheumatology

In brief: See detail

Post injection soreness is common.
Take the oral version if you are concerned.

In brief: See detail

Post injection soreness is common.
Take the oral version if you are concerned.
Dr. Ronald Krauser
Dr. Ronald Krauser
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
972K people helped
Continue
108,000 doctors available
Read more answers from doctors